# SDR MASA2012050734760

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,797 hours, 16,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC6700341143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE FS 202.75 BULKHEAD BL 0.00 VERTICAL STIFFENER IS CRACKED.  OPEN HVY-CK. 
REPAIRED AFT VERTICAL STIFFENER AT FS 202.75 BULKHEAD IAW BOMBARDIER REO 690-53-11-379.
